# SDR MWEA070264

- Difficulty date: October 29, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 56,604 hours, 47,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WAVE IN FUSELAGE SKIN AFT OF LEFT NOSE GEAR DOOR HAS A CRACK IN SKIN EMINATING FROM THE RIVET HOLE AT 12 O'CLOCK.  FABRICATED AND INSTALLED DOUBLER.
